# SDR 2021FA0000194

- Difficulty date: June 8, 2021
- Submitted: July 6, 2021
- Operation: General aviation
- Aircraft: N3225R
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R31134
- Aircraft time: 3,550 hours
- System (JASC): 3400 · Navigation System
- Part: Battery
- Part number: 3610008500
- Part serial: UNKNOWN
- Condition: Failed
- Location: G5 Flt Instru
- Part time: 50 hours
- Component: G5 Flight Instr, Garmin Intl, G5
- Component part number: 0110380900
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GARMIN G5 FLIGHT INSTRUMENT BACKUP BATTERY FAILED AFTER APPROXIMATELY THIRTEEN MONTHS / 50 HOURS IN SERVICE. FLIGHT INSTRUMENTATION DISPLAYED A “BATTERY FAULT” ICON INDICATING THE FAILURE DURING A FUNCTIONAL CHECK.
